$\aleph_0$-categorical structures with a predimension

David M. Evans

Research output: Contribution to journalArticle

13 Downloads (Pure)

Abstract

We give an axiomatic framework for the non-modular simple $\aleph_0$-categorical structures constructed by Hrushovski. This allows us to verify some of their properties (weak elimination of imaginaries, simplicity, the nature of forking, CM-triviality and stable forking) in a uniform way, and to show that these properties are preserved by iterations of the construction.
Original languageEnglish
Pages (from-to)157-186
Number of pages30
JournalAnnals of Pure and Applied Logic
Volume116
Issue number1-3
DOIs
Publication statusPublished - 2002

Cite this